Doctor insights on:
Itchy Skin After Surgery
Skin prep: You just had gallbladder surgery and the skin is itching. It could be the skin prep that was used. It may have an orange hue to it. This prep kills the bacteria that is on your own skin like staph. Aureus. The itching should get better. You may also be reacting to the adhesive on the steri strips. If you have a latex allergy let your medical team know. ...Read more
What causes darkening itchy skin. Seems like it started a year ago after vacation in miami. Hair also thinning and dry. Any suggestions?
Darkening of skin: Yes virginia sun exposure in southery climes can darken and dry out skin. A major endocrine problem affecting the skin and hair is adrenal insufficiency. The best established change in skin color with hypothyroidism is a yellowing of the skin from a build up of carotene. Hyperthyroidism does not change skin coloration. ...Read moreSee 1 more doctor answer
Good lotion: A good lotion such as Curel, Lubriderm, Gold Bond. ...Read more
Is itchy skin a side effect of zapain? Been on them for 2 days and feel itchy all over half an hour after taking them.
Yes: This can be side effect of any medicine. ...Read more
I have itchy skin all over my body after i take a warm shower/ weather changes. I'm taking clartin every other day for months. What should I do?
Try moisturizing: Antihistamines typically don't help widespread itching unless you have been exposed to something to which you are allergic. Dry skin is notorious for causing itching, and can be exacerbated by hot showers or changes in weather. Try taking cooler showers and afterward liberally applying moisturizer while your skin is still damp. See a dermatologist or allergist if your symptoms persist. ...Read more
Itchy skin everyday. After itch my skin, I get really bad red welts. Don't know why I get itchy skin everyday.
Dry skin?: Apply a moisturizer all over your body immediately after bathing and preferably again in another 12 hrs +/- bathing. Avoid scented and anti-bacterial soaps. May also try an antihistamine to see if this helps. Check any lotion, medication, supplements which were newly introduced prior to onset of your itching. See dermatologist if problem persists. ...Read more
2 weeks after increasing Effexor from 112.5 to 150 mg began experiencing itchy skin and symptoms of BPH. Possible side- effects or coincidence ?
Effexor: Hi, if by BPH symptoms you mean having trouble with urination and emptying your bladder then that's possible as Effexor could cause Urinary retention due its Anticholinergic effect. Also your itchy skin could be due to dry skin which could be due to Effexor, I suggest that you talk to your prescribing doctor to make an adjustment. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Itchy skin after gallbladder surgery
- Itchy skin after drinking alcohol
- Skin rash after surgery
- Ask a doctor a question free online
- Relieving itchy skin after waxing
- Is it normal for my skin to get itchy and dry after a flight?
- Skin peeling after surgery
- Is it okay for the skin on my hand to be peeling after having hand surgery?
- Talk to a dermatologist online